# SDR R61A2022061300390

- Difficulty date: June 2, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N752YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000689
- Aircraft time: 11,042 hours, 7,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065644001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF III L/H FLOOR SPLICE BTWN FR 87-88 CORRODED. R&R IAW ERJ 175 SRM 51-42-02.
